# SDR SIMA200426702

- Difficulty date: September 22, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - FLT 4572 - CREW REPORTED THE FORWARD OVERHEAD EMREGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR ON LIGHT.  MAINTENANCE RECONNECTED THE CANNON PLUG.  AN OPERATIONAL CHECK WAS COMLIED WITH AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
